



Training School November 8, 2024



Character Ballet

8:00am - 10:10am

Jacqueline Farina will will present an introduction to Character Ballet, providing a sample beginner class and sharing details about various styles and how they differentiate.

Jacqueline Farina

Rooted Jazz Dance

10:20am - 12:30pm

Patricia Cohen, MA, RDE Dance Educator at NYU Steinhardt, will re-visit and expand on her CNADM presentation of "Where's the Jazz," exploring jazz roots along with movement in Vernacular Jazz.



Patricia Cohen



Tap Essentials

1:30pm - 3:40pm

Sterling Harris will build off the Rooted Jazz presentation and provide essentials for all tap teachers, including must-have material (Shim Sham, Coles Stroll, etc.).

Sterling Harris

Limón-Based Modern

3:50pm - 6:00pm

Eduardo Zambrana will present a Limón-based Modern class offering warm-ups, exercises, and a combination for various levels.



Eduardo Zambrana

Friday, November 8

8:00 pm CNADM Registration Desk Open for Early Check-In | Mahogany Foyer

8:30 pm President's Welcome Reception for Teachers | Suite 5321

Saturday, November 9											
Teachers	Yellow (16y+)	Green (14-15y)	White (13-14y)	Blue (12-13y)	Red (10-11y)	Purple (9-10y)	Orange (7-8y)				
Mahogany IV-VI	Sapphire Pavilion	Mahogany VII	Sienna I-II	Mahogany I-III	Sienna III-IV	lvory	Slate				
Registration Desk Opens 7:00 7:30 Coffee/Tea	Student Honors Written Testing 7:00-8:00 (Cyan Room)										
Welcome & Photo 8:00-8:30	Welcome & Photo 8:00-8:30	Welcome & Photo 8:00-8:30	Welcome & Photo 8:00-8:30	Welcome & Photo 8:00-8:30	Welcome & Photo 8:00-8:30	Welcome & Photo 8:00-8:30					
Modern 8:30-9:30 Eduardo Zambrana	Ballet 8:30-9:30 Lizzie Mackenzie	Hip Hop 8:30-9:30 Eilleen Mallary	Jazz 8:30-9:30 Connie Sweeney	Musical Theatre 8:30-9:30 Michael Deeb Weaver	Contemporary 8:30-9:30 Brandon Koepsell	Tap 8:30-9:30 Sterling Harris	Welcome & Photo				
			10min Break				9:30-9:45				
Jazz 9:40-10:40 Connie Sweeney	Tap 9:40-10:40 Sterling Harris	Ballet 9:40-10:40 Lizzie Mackenzie	Hip Hop 9:40-10:40 Eilleen Mallary	Contemporary 9:40-10:40 Brandon Koepsell	Musical Theatre 9:40-10:40 Michael Deeb Weaver	Modern 9:40-10:40 Eduardo Zambrana	Bollywood 9:45-10:30 Priyank Thakker				
			5min Break		vveavei		15min Break				
Hip Hop 10:45-11:45 Eilleen Mallary	Musical Theatre 10:45-11:45 Michael Deeb Weaver	Modern 10:45-11:45 Eduardo Zambrana	Ballet 10:45-11:45 Lizzie Mackenzie	Jazz 10:45-11:45 Connie Sweeney	Tap 10:45-11:45 Sterling Harris	Bollywood 10:45-11:45 Priyank Thakker	Lyrical 10:45-11:30 Brandon Koepsell				
11:45 Future Members Meeting 12:00 Lunch Provided 12:30 Members Meeting (Cyan)	Lunch 11:45-1:00 Student Honors Demonstrative Testing 11:45 (Applicable Ballroom)										
Bollywood 1:00-2:00 Priyank Thakker	Hip Hop 1:00-2:00 Eilleen Mallary	Contemporary 1:00-2:00 Brandon Koepsell	Musical Theatre 1:00-2:00 Michael Deeb Weaver	Ballet 1:00-2:00 Lizzie Mackenzie	Jazz (Wrap-Up Combo) 1:00-2:00 Connie Sweeney	West African 1:00-2:00 Ishmael Konney	Tap 1:15-2:00 Sterling Harris				
	-	-	10min Break				15min Break				
Musical Theatre 2:10-3:10 Michael Deeb Weaver	Modern 2:10-3:10 Eduardo Zambrana	Jazz 2:10-3:10 Connie Sweeney	West African 2:10-3:10 Ishmael Konney	Tap 2:10-3:10 Sterling Harris	Ballet 2:10-3:10 Lizzie Mackenzie	Lyrical 2:10-3:10 Brandon Koepsell	Hip Hop (Wrap-Up Combo) 2:15-3:00 Eilleen Mallary				
5min Break											
Contemporary (Wrap-Up Combo) 3:15-4:15 Brandon Koepsell	West African (Wrap-Up Combo) 3:15-4:15 Ishmael Konney	Tap (Wrap-Up Combo) 3:15-4:15 Sterling Harris	Modern (Wrap-Up Combo) 3:15-4:15 Eduardo Zambrana	Bollywood (Wrap-Up Combo) 3:15-4:15 Priyank Thakker	Hip Hop 3:15-4:15 Eilleen Mallary	Musical Theatre (Wrap-Up Combo) 3:15-4:15 Michael Deeb Weaver					
Membership Testing (Cyan) 5:00											

Student Honors Presentation 5:45pm (Mahogany Ballrooms) Student Competition 6:00pm (Mahogany Ballrooms)



			Sunday, No	ovember 10					
Teachers	Yellow (16y+)	Green (14-15y)	White (13-14y)	Blue (12-13y)	Red (10-11y)	Purple (9-10y)	Orange (7-8y)		
Mahogany IV-VI	Sapphire Pavilion	Mahogany VII	Sienna I-II	Mahogany I-III	Sienna III-IV	lvory	Slate		
Registration Desk Opens 7:30 "Morning Mingle"									
7:30-8:30 Continental Breakfast							1		
Ballet 8:30-9:30 Lizzie Mackenzie	Bollywood 8:30-9:30 Priyank Thakker	Ballet 8:30-9:30 Brandon Koepsell	Tap 8:30-9:30 Sterling Harris	West African 8:30-9:30 Ishmael Konney	Modern 8:30-9:30 Eduardo Zambrana	Jazz 8:30-9:30 Connie Sweeney			
			10min Break						
Lyrical 9:40-10:40 Connie Sweeney	Contemporary 9:40-10:40 Brandon Koepsell	Bollywood 9:40-10:40 Priyank Thakker	Hip Hop 9:40-10:40 Eilleen Mallary	Modern 9:40-10:40 Eduardo Zambrana	West African 9:40-10:40 Ishmael Konney	Tap 9:40-10:40 Sterling Harris	Ballet 9:45-10:30 Lizzie Mackenzie		
			5min Break				15min Break		
Tap 10:45-11:45 Sterling Harris	Jazz 10:45-11:45 Connie Sweeney	West African 10:45-11:45 Ishmael Konney	Bollywood 10:45-11:45 Priyank Thakker	Hip Hop 10:45-11:45 Eilleen Mallary	Contemporary 10:45-11:45 Brandon Koepsell	Ballet 10:45-11:45 Lizzie Mackenzie	Musical Theatre 10:45-11:30 Michael Deeb Weaver		
12:00 Members Meeting (Cyan)	Lunch 11:45-12:30								
West African 12:30-1:30 Ishmael Konney	Modern 12:30-1:30 Eduardo Zambrana	Musical Theatre 12:30-1:30 Michael Deeb Weaver	Contemporary 12:30-1:30 Brandon Koepsell	Ballet 12:30-1:30 Lizzie Mackenzie	Bollywood 12:30-1:30 Priyank Thakker	Hip Hop 12:30-1:30 Eilleen Mallary	Jazz 12:30-1:15 Connie Sweeney		
5min Break									
Contemporary (Wrap-Up Combo) 1:35-2:35 Brandon Koepsell	West African (Wrap-Up Combo) 1:35-2:35 Ishmael Konney	Tap (Wrap-Up Combo) 1:35-2:35 Sterling Harris	Modern (Wrap-Up Combo) 1:35-2:35 Eduardo Zambrana	Bollywood (Wrap-Up Combo) 1:35-2:35 Priyank Thakker	Jazz (Wrap-Up Combo) 1:35-2:35 Connie Sweeney	Musical Theatre (Wrap-Up Combo) 1:35-2:35 Michael Deeb Weaver	Hip Hop (Wrap-Up Combo) 1:35-2:35 Eilleen Mallary		
		W		i (Mahogany Ballroom olarships, Giveaways	s)				